MathSciNet Relay Station
MathSciNet bibliographic data
MR905200 (88h:49034) 49B21 (49B22)
Giaquinta, Mariano Growth conditions and regularity, a counterexample. Manuscripta Math. 59 (1987), no. 2, 245–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement